# SDR YENA20140415080

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 44,874 hours, 15,928 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT SEAT 21ABC INOPERATIVE.  FOUND WIRE BROKEN AT SEAT 21ABC WIRE HARNESS CONNECTOR 5751VC-A.  R & R SEAT 21ABC HARNESS IAW AMM 33-51-19,  C/W OPS CK IAW AMM 33-51-00.
